home submit paper guide for authors contact us register search archive current issue journal info
   [Home ] [Archive]    
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
Registration::
Contact us::
Site Facilities::
Editorial Workflow::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
:: Volume 1, Issue 2 (11-2011) ::
2011, 1(2): 0-0 Back to browse issues page
Increasing the Reliability and the Profit in a Redundancy Allocation Problem
M. EbrahimNezhad , B. Maleki Vishkaei , H. R. Pasandideh , J. Safari
Abstract:   (9439 Views)
This paper proposes a new mathematical model for multi-objective redundancy allocation problem (RAP) without component mixing in each subsystem when the redundancy strategy can be chosen for individual subsystems. Majority of the mathematical model for the multi-objective redundancy allocation problems (MORAP) assume that the redundancy strategy for each subsystem is predetermined and fixed. In general, active redundancy has received more attention in the past. However, in practice both active and cold-standby redundancies may be used within a particular system design and the choice of the redundancy strategy becomes an additional decision variable. The proposed model for MORAP simultaneously maximizes the reliability and the net profit of the system. And finally, to clarify the proposed mathematical model a numerical example will be solved. Keywords: Redundancy Allocation Problem, Serial-Parallel System, Redundancy Strategies, MORAP.
Full-Text [DOC 495 kb]   (2570 Downloads)    
Type of Study: Research | Subject: General
Received: 2011/11/12 | Published: 2011/11/15
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

M. EbrahimNezhad, B. Maleki Vishkaei, H. R. Pasandideh, J. Safari. Increasing the Reliability and the Profit in a Redundancy Allocation Problem. International Journal of Applied Operational Research 2011; 1 (2)
URL: http://ijorlu.liau.ac.ir/article-1-78-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 1, Issue 2 (11-2011) Back to browse issues page
ژورنال بین المللی پژوهش عملیاتی International Journal of Applied Operational Research - An Open Access Journal
Persian site map - English site map - Created in 0.06 seconds with 35 queries by YEKTAWEB 4700